# SDR DXTA2025051903527

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500259
- Aircraft time: 9,155 hours, 7,182 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Sealant
- Condition: Damaged
- Location: Zone 500
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FUSELAGE PLATES / SKINS / PANELS: DESCENDING THROUGH FL390 NOTICED A LOUD HUM COMING FROM THE CABIN. SEEMED TO BE COMING FROM THE LEFT AFT PART OF THE AIRCRAFT; WAS LOUDEST BY THE REAR MOST WINDOW ON THAT SIDE AND ACCOMPANIED BY A HIGH FREQUENCY VIBRATION. WE THOUGHT AT FIRST THAT IT WAS COMING FROM THE ENGINE. CHANGES IN ENGINE POWER DID NOT AFFECT THE SOUND BUT AIRSPEED CHANGES DID. WAS MOST PREVALENT BETWEEN 220-230 KIAS. CORRECTIVE ACTION; REPLACED LH WING TO FUSELAGE LATERAL FAIRING SEALANT. REF,. PHENOM AMM 53-04-30 & 51-22-05.
